# SDR HEEA087019

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 2,911 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Gimbal Ring
- Part number: 406010427109
- Part serial: A1271
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION BLEEDING OUT OF STEEL BUSHINGS THAT ARE INSERTED INTO THE ALUMINUM GIMBAL. TO BE SENT TO BELL FOR CREDIT.
